Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

How much jaggery and groundnut can be given to a child having HIV to improve haemoglobin and weight?

how much jaggery can be given to children with HIV per day and how many days to improve their hemoglobin%and how much groundnut can be given to the same group to improve weight .
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
As you already know jaggery is a good source of iron but it needs to be supplemented as snacks.
you should use jaggery as a sweetener instead of sugar in preparations like tea.
it can also be used in the form of chikki in between meals, which is a mixture of jaggery and groundnuts.
Apart from this drumsticks and green leafy vegetables contain iron.
If its possible feed the child with non-veg diet as this would be of great benefit.
giving groundnuts for about 2 times per day as snacks would be fine.
give the child milk products and fruits.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor